# SDR USAA2012092400010

- Difficulty date: August 24, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53476410208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON SKIN PANEL BETWEEN FR63 TO FR64 & BETWEEN S41L TO S42L.  REPAIRED SKIN PANEL BETWEEN FR63 TO FR64 & BETWEEN S41L TO S42L IAW EA 502245.
